Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Why is the stomach bloated after having a tracheal tube placed ?

A 88 year old senior with a feeding tube in the stomach and have congestive heart failure , bed wound on lower back and on antibiotics for infection of wound and some kidney blockage. what would cause the stomach to bloat and become larger 1 week after having a trach tube placed. x-rays was done with the dye to make sure feeding tube s still in place as well as a ultra sounds and nothing was found.
Asked On : Sat, 19 Feb 2011
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi,thanks for query.At times when you have shortness of breath or difficulty in breathing due to some cause,you try to take breath by mouth that leads to this kind of bloating.Please talk to your doctor and look for some breathing difficulty.Take diet as advised and make sure you move your bowels regularly,
wishing you good health.
Answered: Thu, 11 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pramod Gaikwad's  Response
Welcome to HCM,
As suggested by my colleague it is possible that aerophagia can cause bloating but there is quite possibility that being bed-ridden could be the cause of your bloating sensation,at the same time your congestive cardiac failure causing hepatomegaly can give these symptoms.If all the investigations are normal then there should be no worries.You just need to see that bowel movements are normal.
Hope your query has been answered well by us.
Have a healthy life..
Answered: Fri, 12 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor